MathSciNet Relay Station
MathSciNet bibliographic data
MR2023201 12H25 (11F80 14D05 14F30)
Mebkhout, Zoghman La théorie des équations différentielles $p$-adiques et le théorème de la monodromie $p$-adique. (French) [The theory of $p$-adic differential equations and the $p$-adic monodromy theorem] Proceedings of the International Conference on Algebraic Geometry and Singularities (Spanish) (Sevilla, 2001). Rev. Mat. Iberoamericana 19 (2003), no. 2, 623–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement